| Catalog Number |
SSM-640 |
| Medical Device Problem Codes |
Malposition of Device (2616); Migration (4003)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthacare professional reported via national breast implant registry (nbir) "device migration/implant malposition".This record is for the left side.Device was explanted.
Additional Manufacturer Narrative
No contact information was provided for the initial reporter, therefore additional event, product, and/or patient details are not attainable.Reason for reoperation: migration and malposition.